Print Topic - Archive

BTD Forums  /  Supp Right For Your Type  /  Trehalose and diarrhea
Posted by: Tom Martens, Monday, December 30, 2013, 8:18pm
I've got my mom taking the Trehalose Complex to help with her type 2 diabetes.  She is complaining of diarrhea now.  She says it goes away when she stops taking it.  I am having her cut back to using it just once a day to see if anything changes.

Does Trehalose Complex have the same effect in the gut as it does in the cell?  Could my mom's gut be so bad that the Trehalose is fixing it and the diarrhea is the result?

Any ideas?

Thanks,

Tom
Posted by: DoS, Tuesday, December 31, 2013, 2:34am; Reply: 1
It's probably her body trying to balance gut bacteria because it feels healthy enough to try.

Diabetics always have strange gut flora. My guess is this is like beer squirts, the immune system is turning back on.

Is she BT O and off wheat? Eating red meat?
Posted by: Tom Martens, Tuesday, December 31, 2013, 3:12am; Reply: 2
Quoted from DoS
It's probably her body trying to balance gut bacteria because it feels healthy enough to try.

Diabetics always have strange gut flora. My guess is this is like beer squirts, the immune system is turning back on.

Is she BT O and off wheat? Eating red meat?


She is an A but does not follow the A diet.
Posted by: Lola, Tuesday, December 31, 2013, 4:26am; Reply: 3
might be time she does, no? :)

remember how all works in synergy
Posted by: Andrea AWsec, Tuesday, December 31, 2013, 12:54pm; Reply: 4
You can always call DPN and ask if they have noticed this effect and what to do about it.

I think? some diabetic meds can cause diarrhea.
Posted by: PCUK-Positive, Tuesday, December 31, 2013, 3:41pm; Reply: 5
It does amuse me when people blame the medicine instead of the wheat and sugar they eat lol.

One often wonders whether coaxing gently is enough and when you should just tell them to grow up and give them a slap on the back of the legs ;)
Posted by: Tom Martens, Tuesday, December 31, 2013, 7:21pm; Reply: 6
Quoted from Andrea AWsec
You can always call DPN and ask if they have noticed this effect and what to do about it.

I think? some diabetic meds can cause diarrhea.


Nothing has changed with her meds or diet.  Just the introduction of the Trehalose Complex.

It must be working it's magic but on a larger scale.
Posted by: DoS, Wednesday, January 1, 2014, 12:21am; Reply: 7
Type A's have a tendancy to ignore problems in bad health. That's why results take longer in part, I assume. Where as Type O's bodies might react until it kills them.

Do you suspect warrior or explorer?
Posted by: Tom Martens, Wednesday, January 1, 2014, 3:11am; Reply: 8
Quoted from DoS
Type A's have a tendancy to ignore problems in bad health. That's why results take longer in part, I assume. Where as Type O's bodies might react until it kills them.

Do you suspect warrior or explorer?


Can't say without doing the GenoType testing ie: fingerprints, leg/torso measurements and many of the other tests.

Based on how skinny she was when I was a child and the fact that she admits to calorie restriction at that time, I'm pretty sure she is a hyper assimilator when it comes to carbs.
Posted by: DoS, Wednesday, January 1, 2014, 4:06am; Reply: 9
I assume she's not a teacher if diabetic. But generally telling warriors and explorers apart is super easy at first glance. If they're very overweight it's hard.

Well I know two skinny warriors. One has big-ish limbs, the other has smaller limbs but huge head and moderate torso.

I think treatment of diabetes between the two is a bit different.
Posted by: yaeli, Wednesday, January 1, 2014, 6:48am; Reply: 10
Maybe try to add Polyflora and Deflect to balance the system? I guess most people's gut is not in a good shape at all.
Posted by: Tom Martens, Wednesday, January 1, 2014, 7:12pm; Reply: 11
Quoted from Lola
might be time she does, no? :)

remember how all works in synergy


Yes.  I have been prodding her along.  It seems that the threat of  blindness and loss of limbs from not managing her diabetes is not enough.  But telling her a few "pills" will help her lose weight and she can't wait to take them (Trehalose, Glycoscia) ;)
Posted by: Spring, Wednesday, January 1, 2014, 7:29pm; Reply: 12
Quoted from PCUK-Positive
It does amuse me when people blame the medicine instead of the wheat and sugar they eat lol.

One often wonders whether coaxing gently is enough and when you should just tell them to grow up and give them a slap on the back of the legs ;)


LOL
Posted by: DoS, Wednesday, January 1, 2014, 8:39pm; Reply: 13
What does she eat?
Posted by: yaeli, Thursday, January 2, 2014, 4:19am; Reply: 14
Quoted from Tom Martens
I am having her cut back to using it just once a day to see if anything changes.
In the beginning all I could tolerate was half a teaspoon of Trehalose Complex once daily, not because of diarrhea, but because I felt too funny with a larger dosage. I gradually increased the dosage later, and now I take 1 teaspoon once daily. The dosage issue was discussed in the thread "Yes, Trehalose Complex is definitely Wow". http://www.dadamo.com/cgi-bin/Blah/Blah.pl?m-1328006355/s-276/highlight-definitely+wow/#num276 (please see from post #282)

I began to take TC on May 7th, 2012, having then been on BTD/GTD/SWAMI for over 6 years.
Posted by: yaeli, Thursday, January 2, 2014, 8:47am; Reply: 15
You may consider to take a break for a while and then give her Membrosia Complex instead, starting easily (half dose).
Posted by: Amazone I., Sunday, January 5, 2014, 7:06pm; Reply: 16
trehalose is a part of glucose... I'm demanding myselve if this isn't contraproduct. in cases of diabetes ??)... :-/ I'd merely go for chrom or a superaid are:  maitake or coprinus as so called *healing mushrooms*  :D
Posted by: C_Sharp, Sunday, January 5, 2014, 7:27pm; Reply: 17
Trehalose is the combination of two glucose molecules
Posted by: C_Sharp, Sunday, January 5, 2014, 7:34pm; Reply: 18
Many people to do not produce enough of the enzyme (trehalase) necessary to break down trehalose.

One of the side effects of not being able to to breakdown trehalose is diarrhea.

Not only do people get diarrhea from taking supplements and to foods to which it added for its chemical properties, but people get diarrhea from eating foods naturally high in trehalose (some varieties of mushrooms).
Posted by: Amazone I., Sunday, January 5, 2014, 7:37pm; Reply: 19
If I got this well, those so called *healing mushies* concists merely all out of plant  aminos....
(whistle)
Posted by: Lola, Sunday, January 5, 2014, 7:48pm; Reply: 20
some form of cellular cleansing might be going on  ;)
Posted by: Amazone I., Sunday, January 5, 2014, 8:03pm; Reply: 21
ok...go for some lekker alpha lipoic acid ;) ;D..............(wiseman)
Posted by: DoS, Sunday, January 5, 2014, 8:08pm; Reply: 22
I suspect the "can't digest" is speculation for the diarrhea; not what's actually happening.

No one has trehalase in a significant amount. That's why it works. If you could digest it then it'd be like eating sugar, not something healthy for you.

That's why it is slowly being marketed as a sugar replacement for diabetics, because you can't digest it.
Posted by: Tom Martens, Sunday, January 5, 2014, 8:59pm; Reply: 23
I gave her some Glycoscia for Christmas and she reports that her appetite has been suppressed. I'm not sure if that's one of the benefits described but it makes sense.
Print page generated: Sunday, November 23, 2014, 7:44am